Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had cardioversion, placed EKG patches. Is itching caused by anesthesia or adhesive for patches?

I had a cardioversion yesterday and the place where they placed EKG patches and also large patches (2) for cardioversion are itching like crazy. IS the drug they used to put me asleep/or the adhesive for patches? Plus, how do you get rid of the itchiness. I am going CRAZY!!!! Sorry to bother you, but cannot afford to pay.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Its the adhesive of EKG patches plus cardioverted area on the chest- some skin redness and itchiness is expected,don't worry,after consulting your doctor- ask him and apply CALAK (Calamin lotion-Use this medication on the skin only) lotion on the itchiness area,Take care.
Answered: Tue, 7 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor